Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 12, NWS Springfield, MO

March 24, 2015Christian County, Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 24, 2015, 5:44 PM CDT for Christian County, Stone County, Taney County, Missouri. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2015, 5:44 PM CDT (22:44 UTC)
Expired
Mar 24, 2015, 6:45 PM CDT
In force
61 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Christian County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 6:24 PM CDTHAIL 12 W Nixa, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 2:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WUUS53 KSGF 242244
SVRSGF
MOC043-209-213-242345-
/O.NEW.KSGF.SV.W.0012.150324T2244Z-150324T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 PM CDT TUE MAR 24 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 645 PM CDT

* AT 541 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE     
  EXTENDING AURORA TO BUTTERFIELD...AND MOVING EAST AT 45 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BILLINGS...BRANSON WEST...CLEVER...CRANE...EXTREME SOUTHERN
  SPRINGFIELD...FORSYTH...GALENA...HIGHLANDVILLE...MERRIAM WOODS...
  NIXA...OZARK...REEDS SPRING...ROCKAWAY BEACH...SPARTA AND
  TANEYVILLE.

THESE STORMS HAVE A HISTORY OF PRODUCING QUARTER TO HALF DOLLAR SIZE 
HAIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3668 9358 3682 9357 3682 9361 3710 9360
      3708 9290 3667 9290
TIME...MOT...LOC 2242Z 270DEG 40KT 3707 9374 3672 9378

HAIL...1.25IN
WIND...<50MPH

$$

CRAMER
2 follow-up statements
805 
WWUS53 KSGF 242320
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT TUE MAR 24 2015

MOC043-209-213-242345-
/O.CON.KSGF.SV.W.0012.000000T0000Z-150324T2345Z/
CHRISTIAN MO-STONE MO-TANEY MO-
620 PM CDT TUE MAR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TANEY...STONE 
AND CHRISTIAN COUNTIES UNTIL 645 PM CDT...

AT 618 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NIXA TO BRANSON WEST...AND MOVING EAST AT 55 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
BRANSON WEST...EXTREME SOUTHERN SPRINGFIELD...FORSYTH...
HIGHLANDVILLE...MERRIAM WOODS...NIXA...OZARK...REEDS SPRING...
ROCKAWAY BEACH...SPARTA AND TANEYVILLE.

THIS WARNING ALSO INCLUDES LAKE TANEYCOMO AND TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3667 9351 3694 9334 3702 9336 3707 9334
      3709 9330 3708 9290 3681 9291 3680 9290
      3667 9290
TIME...MOT...LOC 2320Z 269DEG 49KT 3707 9322 3668 9336

HAIL...1.25IN
WIND...<50MPH

$$

CRAMER
339 
WWUS53 KSGF 242334
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 PM CDT TUE MAR 24 2015

MOC043-209-242344-
/O.CAN.KSGF.SV.W.0012.000000T0000Z-150324T2345Z/
CHRISTIAN MO-STONE MO-
634 PM CDT TUE MAR 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STONE AND
CHRISTIAN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3667 9331 3672 9330 3677 9323 3679 9320
      3681 9317 3681 9292 3680 9290 3667 9290
TIME...MOT...LOC 2334Z 269DEG 49KT 3674 9315

$$

MOC213-242345-
/O.CON.KSGF.SV.W.0012.000000T0000Z-150324T2345Z/
TANEY MO-
634 PM CDT TUE MAR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN TANEY
COUNTY UNTIL 645 PM CDT...

AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERRIAM
WOODS...AND MOVING EAST AT 55 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
BRADLEYVILLE...FORSYTH...KISSEE MILLS...MERRIAM WOODS...ROCKAWAY
BEACH...TANEYVILLE AND WALNUT SHADE.

THIS WARNING ALSO INCLUDES LAKE TANEYCOMO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3667 9331 3672 9330 3677 9323 3679 9320
      3681 9317 3681 9292 3680 9290 3667 9290
TIME...MOT...LOC 2334Z 269DEG 49KT 3674 9315

HAIL...1.00IN
WIND...<50MPH

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 2:23 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Mar 24, 2:23 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 PM CDT Tue Mar 24 2015

.SHORT TERM...(Tonight)
Issued at 141 PM CDT TUE MAR 24 2015

In the near term severe weather chances are the obvious concern.

Sfc low over just north of KEQA in se KS as of 18z will progress
east with a trailing dry line/sfc trough moving into the eastern
cwfa by 21z. Cap in place now, but a combo of daytime warming,
mid level cooling with increased lift and a narrow corridor of
low level moisture advection is expected to weaken the cap over
the next couple of hours allowing sfc convergence near the
boundary to initiate storms. Latest high res guidance (HRRR, among
others) have been consistent with developing convection by 21z-22z
close to the se KS/sw Mo state line. While model dew points may be
a bit bullish, still looks like a good bet with a corridor/broken
line of convection moving quickly w-e through the cwfa late this
afternoon and early this evening.

ML CAPE values of 1000-2000 j/kg indicated by the HRRR in a
narrow corridor along the sfc trough coupled with more than
adequate deep level 0-6 km bulk shear of around 40-50 kts and 0-3
km helicity of 200-300 m2/s2 will allow rotating updrafts to
develop with stronger convection. With somewhat limited low level
moisture/higher cloud bases, the main storm hazard will be hail
given steep mid level lapse rates. Localized severe winds also a
possibility. The tornado risk would appear low (but not zero),
again given the lack of deeper low level moisture and a veered low
level sfc wind profile along the sfc trough.

The severe window should be small time-wise. Storms should quickly
move east through the cwfa this evening, weakening late with more
limited instability.

.LONG TERM...(Wednesday through Tuesday)
Issued at 215 PM CDT TUE MAR 24 2015

A second shortwave, more positively tilted,  will make it's way
through the region Wed with a cold frontal passage expected.
Weather hazards may include some severe wx and a risk of excessive
rainfall over the southeast half of the cwfa.

Storms are expected to re-initiate in the afternoon gradually
coalescing into line segments, potentially training, over parts of
southern mo late in the afternoon and evening. Again the main
storm concerns will be during the initialization phase with hail
and winds with MLCAPE values of 1000-2000 j/kg over far southern
MO with abundant deep layer shear. With the potential for training
storms in the evening, some guidance is hitting rainfall amounts
hard (particularly the 12z ECMWF, NAM, GFS) in south central MO
where recent heavy rain and flooding occurred. Will be looking at
a possible flood watch for portions of the area, but still
ironing out the details.

Unseasonable cold is expected late in the week as a deep upper
level trough develops over much of the eastern CONUS. Nighttime
temperatures will drop below freezing late in the week. Small
scale shortwaves moving se through the region may kick off some
light/brief periods of rain/snow at times. A modest warming trend
develops late in the extended period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 121 PM CDT TUE MAR 24 2015

Pilots flying in and out of
the southwest Missouri airports need to monitor radar closely late
this afternoon and this evening.

Severe thunderstorms are expected to develop near the Kansas and
the Missouri state line, and move east through much of southern
and central Missouri.

Large hail appears to be the main severe weather risk with these
storms.

By 8 or 9pm, this activity will shift east of the southwest
Missouri airports, allowing for VFR conditions the rest of the
night.

Look for surface winds to become light and variable by mid
evening.

Safe Travels.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Cramer
Hazardous weather outlook, Mar 24, 3:16 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT TUE MAR 24 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
316 PM CDT TUE MAR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  SEVERE THUNDERSTORMS WILL IMPACT SOUTHERN AND CENTRAL MISSOURI
  THROUGH THE EVENING HOURS. LARGE HAIL UP TO THE SIZE OF GOLF
  BALLS ARE POSSIBLE WITH THE MOST INTENSE STORMS. THE RISK FOR
  DAMAGING WIND GUSTS AND TORNADOES IS VERY LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
  SOUTHERN MISSOURI WEDNESDAY INTO WEDNESDAY NIGHT. LARGE HAIL
  AND LOCALIZED DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE
  WEATHER RISKS. HEAVY RAINFALL IS POSSIBLE ACROSS SOUTHERN
  MISSOURI...WHICH WILL POSE A RISK FOR LOCALIZED FLASH FLOODING
  ALONG AND SOUTH OF A LINE FROM CASSVILLE...TO SPRINGFIELD...TO
  ROLLA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE EVENING HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Mar 24, 5:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             GRANBY                  36.92N 94.25W
03/24/2015  E1.50 INCH       NEWTON             MO   LAW ENFORCEMENT

&&

BURCHFIELD
Local storm report, Mar 24, 5:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             3 E NEOSHO              36.87N 94.31W
03/24/2015  E1.25 INCH       NEWTON             MO   PUBLIC

            VARIOUS SIZES RANGING FROM DIME TO HALF DOLLAR

&&

BURCHFIELD
Special weather statement, Mar 24, 5:24 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CDT TUE MAR 24 2015

MOZ068-079-090-242300-
GREENE MO-HICKORY MO-POLK MO-
524 PM CDT TUE MAR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE...POLK AND
SOUTHERN HICKORY COUNTIES UNTIL 600 PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALNUT GROVE...OR 13 MILES EAST OF
GREENFIELD...MOVING EAST AT 55 MPH. NICKEL SIZE HAIL IS EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BOLIVAR...FAIR PLAY...HUMANSVILLE...
MORRISVILLE...PLEASANT HOPE AND WALNUT GROVE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE...POMME DE TERRE STATE PARK AND STOCKTON LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3773 9319 3773 9318 3750 9317 3742 9318
      3742 9317 3740 9317 3736 9362 3774 9361
      3775 9363 3781 9363 3791 9319
TIME...MOT...LOC 2224Z 254DEG 55KT 3742 9356

WISE
Local storm report, Mar 24, 5:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             1 SSE BOLIVAR           37.60N 93.40W
03/24/2015  E1.00 INCH       POLK               MO   EMERGENCY MNGR

&&

BURCHFIELD
Local storm report, Mar 24, 5:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             MONETT                  38.03N 93.84W
03/24/2015  E1.00 INCH       ST. CLAIR          MO   AMATEUR RADIO

&&

BURCHFIELD
Local storm report, Mar 24, 5:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             MONETT                  36.92N 93.93W
03/24/2015  E1.00 INCH       BARRY              MO   AMATEUR RADIO

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 2:53 PM CDTFlood WatchSGFBarry, Christian, Dent, Douglas, Greene, Howell and 14 more37 hr
Mar 24, 4:00 PM CDTSevere Thunderstorm WarningSGFVernon45 min
Mar 24, 4:11 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon49 min
Mar 24, 4:28 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon47 min
Mar 24, 4:32 PM CDTSevere Thunderstorm WarningSGFJasper48 min
Mar 24, 4:51 PM CDTSevere Thunderstorm WarningSGFCedar, Dade54 min
Mar 24, 4:56 PM CDTSpecial Weather StatementSGFSt. Clair49 min
Mar 24, 4:57 PM CDTSevere Thunderstorm WarningSGFNewton33 min
Mar 24, 5:00 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton30 min
Mar 24, 5:07 PM CDTSpecial Weather StatementSGFHickory38 min
Mar 24, 5:15 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence52 min
Mar 24, 5:24 PM CDTSpecial Weather StatementSGFPolk36 min
Mar 24, 5:24 PM CDTSevere Thunderstorm WarningSGFLawrence21 min
Mar 24, 5:30 PM CDTSevere Thunderstorm WarningSGFPolk30 min
Mar 24, 5:38 PM CDTSevere Thunderstorm WarningSGFDade, Greene54 min
Mar 24, 5:50 PM CDTSevere Thunderstorm WarningSGFDallas, Webster25 min
Mar 24, 5:55 PM CDTSevere Thunderstorm WarningSGFPolk35 min
Mar 24, 6:13 PM CDTSevere Thunderstorm WarningSGFDallas30 min
Mar 24, 6:15 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney60 min
Mar 24, 6:19 PM CDTSevere Thunderstorm WarningSGFWebster41 min
Mar 24, 6:31 PM CDTSevere Thunderstorm WarningSGFLaclede44 min
Mar 24, 6:44 PM CDTSevere Thunderstorm WarningSGFTaney31 min
Mar 24, 6:47 PM CDTSevere Thunderstorm WarningSGFWright27 min
Mar 24, 6:51 PM CDTSevere Thunderstorm WarningSGFWebster, Wright39 min
Mar 24, 6:54 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.